Stability of the kuramoto‐sivashinsky and related systems

Jonathan Goodman

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)293-306
Number of pages14
JournalCommunications on Pure and Applied Mathematics
Volume47
Issue number3
DOIs
StatePublished - 1994

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Stability of the kuramoto‐sivashinsky and related systems. / Goodman, Jonathan.

In: Communications on Pure and Applied Mathematics, Vol. 47, No. 3, 1994, p. 293-306.

Research output: Contribution to journalArticle

@article{547e1405f1904a79b12a1cd9b7252cce,
title = "Stability of the kuramoto‐sivashinsky and related systems",
author = "Jonathan Goodman",
year = "1994",
doi = "10.1002/cpa.3160470304",
language = "English (US)",
volume = "47",
pages = "293--306",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - Stability of the kuramoto‐sivashinsky and related systems

AU - Goodman, Jonathan

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84990666077&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990666077&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160470304

DO - 10.1002/cpa.3160470304

M3 - Article

VL - 47

SP - 293

EP - 306

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -